COVIDIEN LP LLC NORTH HAVEN V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Back to Search Results |
| Model Number |
VLOCL0004 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/01/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a c-section, a doctor made one stitch on tissue and had the needle get through the loop, tying it up, and then the loop broke.The procedure was completed with another device.The status of the patient is no problem.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of two devices.The foils were inspected with light assisted microscopy with no abnormalities.The visual inspection of the sample noted 2 sutures and 2 needles.The sutures were received with open loops.It was observed, under magnification, that the sutures appeared to have split under tension.Upon microscopic inspection of the loops, evidence of material transfer was observed.Upon microscopic inspection of the needles, normal needle crimp and swage marks were observed on the needles.As no sealed samples were returned, a laced-through loop test could not be performed.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.